# SDR 98UAL900228

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE AUTO 1 AND 2 STATUS MESSAGES, AND AUTO INOP LIGHT ON OVERHEAD ILLUMINATED.  UNSCHEDULED LANDING WAS MADE INTO DEN.
